# SDR SIMA20140917004

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,100 hours, 33,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK AFTER DEPARTURE.  OVERWEIGHT LANDING 44,500 LBS SINK RATE LESS THAN 100 FPM.  REPLACED AIR BLEED O RINGS AT ZONE 271 IAW AMM 36-11-10.  PERFORMED TASK 36-11-09-200-803-A SATISFACTORILY.  SINK RATE WITHIN LIMITS IAW OVERWEIGHT LANDING INSPECTION FLOW CHART AMM 5-50-25.  NO INSPECTION REQUIRED.
